MathSciNet Relay Station
MathSciNet bibliographic data
MR954997 (89i:47091) 47G05 (35S05)
Marschall, Jürgen A commutator estimate for pseudo-differential operators. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1147–1150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement